Right now I'm on Nystatin 4x day, Plaquenil 2 x day, and Difulcan every time once a day.
Haven't been able to get back on ABX yet b/c my stomach is too messed up from what we *think* is yeast.
I don't know whats going on, don't know if its a herx when I get nauseous now--all I eat is vegtables, hummus, plain yogurt, and tuna. I would think this candida would die off soon. Just wondering if the nausea could be a herx from the drugs listed above, or candida dying... or candida... have also heard that its a symptom of epstein barr which I can't seem to shake altogether.
Not to be a downer, but even though I don't even feel as sick as i've ever been and am able to work every day all day long, sometimes i feel so rotten and down in the dumps. Like I'm only 28 and living out my last days because I feel so run down and tired and just always something un-well. I don't know what to do or who to communicate this to. NO one wants to hear it. I just feel like I'm trapped in my own body and although like I said, I'm better than when this journey started, like I'm living out my last days. Candida is worse than lyme if that is what this is.
Frequent Contributor (5K+ posts)
Member # 15067
Yes, you can herx from Plaquenil. i find it to be pretty useless as a Lyme/Babesia drug, but technically it's an anti-malarial.
I believe yeast can make you nauseated/dizzy.
I'm sure someone here will come by and warn you to slow down on the tuna or you'll get mercury poisoning too. I'm sure the source matters, but much canned tuna according to Keebler is contaminated a lot.
If you're able to work all day every day, you're a step ahead of me and many. Don't forget that. I can't even drive 15 miles w/o major issues! At least you're not trapped in your own body in your own house/apartment.
I feel your pain with the frustrating. I'm about at my wits end with this crap.
Have you taken Grapefruit Seed Extract? Olive Leaf Extract? Oil of Oregano? Caprylic Acid? All yeast killers.
Good luck Clint31.
Posts: 7545 | From The 5th Dimension - The Twilight Zone | Registered: Mar 2008
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 8095
YES, plaquenil can definitely make you herx and also has some tough side effects when initially starting it.....nausea can be one of those....
I'm starting my 4th week on plaquenil and many of the initial standard side effects have calmed down (headaches; stomach upset; intense anxiety)....Now it seems I'm mainly just herxing (increasing in aching, especially in my legs)....
Posts: 1155 | From Southeast | Registered: Oct 2005
| IP: Logged |